# SDR IPXA2023072593732

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 25,365 hours, 15,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Part serial: NA
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEXIT EMERGENCY LIGHT OVER ENTRY DOOR HAS SEVERAL BULBS OUT.R & R BULB ASSY IAW 33-51-13. OPS CHK GOOD 33-51-00-0501. IPC 33-51-00-0501.
